Alert archive / Nebraska / Wind Chill Warnings in 2008

Wind Chill Warning 1, NWS Cheyenne, WY

December 14, 20087 counties in Nebraska; Crook County, Weston County, Wyoming

NWS Cheyenne, WY issued this wind chill warning at Dec 14, 2008, 11:05 AM MST for 7 counties in Nebraska; Crook County, Weston County, Wyoming. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 14, 2008, 11:05 AM MST (18:05 UTC)
Expired
Dec 14, 2008, 5:00 PM MST
In force
6 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Crook County, WY, Weston County, WY

The radar

The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 3:00 PM MSTEXTR WIND CHILL -3120 Ese Agate, NE
Dec 14, 3:00 PM MSTEXTR WIND CHILL -3010 Ssw Bushnell, NE
Dec 14, 5:00 PM MSTEXTR WIND CHILL -3716 S Chadron, NE
Dec 14, 5:00 PM MSTEXTR WIND CHILL -315 E Hemingford, NE
Dec 14, 5:00 PM MSTEXTR WIND CHILL -316 S Chadron, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 6.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2008-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2008-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 141805
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1105 AM MST SUN DEC 14 2008

...WIND CHILL WARNING IN EFFECT THIS AFTERNOON...

.AN ARCTIC AIRMASS HAS MOVED OVER SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE GIVING TEMPERATURES IN THE MINUS SINGLE
DIGITS. THESE TEMPERATURES ARE COMBINING WITH NORTHERLY WINDS TO
PRODUCE DANGEROUS WIND CHILLS BELOW MINUS 30 DEGREES.

NEZ001>003-019>021-054-055-WYZ059-060-067>070-150000-
/O.NEW.KCYS.WC.W.0001.081214T1805Z-081215T0000Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...WHEATLAND...
GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
1105 AM MST SUN DEC 14 2008

...WIND CHILL WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

AN ARCTIC AIRMASS HAS MOVED OVER SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE GIVING TEMPERATURES IN THE MINUS SINGLE
DIGITS. THESE TEMPERATURES ARE COMBINING WITH NORTHERLY WINDS TO
PRODUCE DANGEROUS WIND CHILLS BELOW MINUS 30 DEGREES.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$
GRIFFITH
1 follow-up statement
000 
WWUS45 KCYS 150002
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MST SUN DEC 14 2008

NEZ001>003-019>021-054-055-150700-
/O.EXP.KCYS.WC.W.0001.000000T0000Z-081215T0000Z/
/O.NEW.KCYS.WC.Y.0002.081215T0000Z-081215T0700Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
501 PM MST SUN DEC 14 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT...
...WIND CHILL WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL 
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. THE 
ADVISORY WILL REPLACE THE WIND CHILL WARNING WHICH EXPIRED AT 5 PM.

AN ARCTIC AIRMASS WILL LINGER OVER THE REGION OVERNIGHT WITH VERY 
COLD TEMPERATURES.  WINDS WILL DROP OFF THIS EVENING...BUT STILL BE 
ENOUGH FOR WIND CHILLS OF MINUS 20 TO MINUS 30.  THE WINDS WILL DROP 
BELOW 10 MPH LATE THIS EVENING AS LOWS DROP TO 10 TO 20 BELOW ZERO 
ACROSS THE PANHANDLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

WYZ059-060-067>070-150100-
/O.EXP.KCYS.WC.W.0001.000000T0000Z-081215T0000Z/
CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...WHEATLAND...
GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
501 PM MST SUN DEC 14 2008

...WIND CHILL WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WIND CHILL WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WINDS HAVE DROPPED OFF THIS AFTERNOON...AND SO THE WARNING WILL END 
AT 5 PM.  IT WILL BE BITTERLY COLD OVERNIGHT WITH LOWS OF 10 BELOW 
TO 25 BELOW ZERO ACROSS SOUTHEAST WYOMING.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Dec 14, 5:15 AM MST, 5 hours 50 minutes earlier.

Area forecast discussion, Dec 14, 5:15 AM MST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
515 AM MST SUN DEC 14 2008

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
WEAKENING UPPER LOW OVER NORTH CENTRAL MT WITH ASSOCIATED UPPER
TROUGH EXTENDING THROUGH WESTERN WY.  BITTERLY COLD TEMPS OVER THE
CWA CURRENTLY AND STIFF NNW WINDS ARE SENDING WIND CHILLS TO 15-30
BELOW ZERO.  IT COULD BE ARGUED THAT A WIND CHILL ADVY MIGHT SERVE
MANY AREAS BETTER TODAY DUE TO VERY LIGHT SNOWFALL AMOUNTS.
HOWEVER...KCDR AND KLAR DID LOCALLY PICK UP 5-6 INCHES AND KDGW AND
LUSK EACH GOT ABOUT 2 INCHES.  SINCE THE WINTER WX ADVY HAS ALREADY
BEEN OUT...WILL JUST CONTINUE WITH IT AND EXPAND IT TO INCLUDE
SOUTHERN NEBRASKA PANHANDLE.  WILL ALSO KEEP THE WINTER STORM
WARNING IN MOUNTAINS.  BOTH OF THESE HIGHLIGHTS EXPIRE AT 5 PM
MST...DAY SHIFT MAY BE ABLE TO MOVE THIS UP A BIT IN TIME.  TEMPS
OVER ALL BUT FAR SW PART OF CWA WILL BE STRUGGLING TO REACH DOUBLE
DIGITS FOR HIGHS TODAY.  CONDITIONS WILL IMPROVE THIS AFTERNOON AS
UPPER TROUGH AXIS SHIFTS EAST OF WY WITH JUST SOME LINGERING SNOW
SHOWERS NEAR THE MOUNTAINS TONIGHT AND MON.  TEMPS WILL MODERATE
JUST A TAD ON MONDAY.  NEXT SYSTEM MOVING UP FROM THE SW U.S. WILL
SPREAD MORE SNOW ACROSS THE CWA FROM SW TO NORTHEAST MONDAY NIGHT.

.LONG TERM...TUESDAY THROUGH SATURDAY...
SOUTHWESTERLY FLOW ALOFT WILL OCCUR TUE AND WED. A SHORTWAVE WILL
PASS OVER THE REGION WED NIGHT THEN THE UPPER FLOW WILL VEER TO
WESTERLY AND REMAIN RELATIVELY STRONG FOR THU. FLOW WILL BECOME
INCREASINGLY CYCLONIC FRI IN RESPONSE TO A CUTOFF LOW DROPPING DOWN
OVER SOUTHERN SASKATCHEWAN. ANOTHER SHORTWAVE WILL SWING OVER THE
AREA FRI NIGHT THEN FLOW ALOFT WILL VEER TO NORTHWESTERLY AND REMAIN
STRONG. A SURFACE BASED INVERTED TROUGH WILL KEEP A CHANCE OF LIGHT
SNOW FOR THE REGION TUE. TUE WILL NOT BE QUITE AS COLD AS MON...BUT
TEMPS WILL REMAIN WELL BELOW NORMAL TUE. GENERAL TROFFINESS WILL
REMAIN OVER THE AREA WED WITH A CHANCE OF LIGHT SNOW OVER THE WY
PORTION OF THE FORECAST AREA. TEMPS WILL CONTINUE TO MODERATE WED
BUT WILL STILL BE BELOW NORMAL. EAST-WEST ORIENTED SURFACE TROUGHING
THU WILL CONTINUE TO WARRANT A CHANCE OF SNOW AS TEMPS REMAIN BELOW
NORMAL. CANADIAN HIGH PRESSURE NOSING SOUTHWARD DOWN THE NORTHERN
HIGH PLAINS WILL KEEP MOIST LOW LEVEL FLOW IN PLACE FRI WITH CHILLY
TEMPS AND A CHANCE OF SNOW IN THE WY PORTION OF THE FORECAST AREA. A
BACKDOOR TYPE COLD FRONT WILL PRODUCE COLDER TEMPS SAT ALONG WITH A
CONTINUED CHANCE OF LIGHT SNOW.

&&

.AVIATION...MVFR AND EVEN IFR CEILINGS AND VSBYS IN AREAS OF LIGHT
SNOW WILL CONTINUE THIS MORNING MAINLY EAST OF THE MOUNTAINS WITH
CONDITIONS SLOWLY IMPROVING TO VFR THIS AFTERNOON AND TONIGHT.
TO THE WEST OF THE MOUNTAINS...INCLUDING KLAR/KRWL/KSAA...EXPECT
LOCAL MVFR CEILINGS AND VSBYS MAINLY NEAR THE MOUNTAINS ALONG WITH
FREQUENT OBSCURATION.  CONDITIONS WILL IMPROVE TO VFR BY AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 5 PM TODAY FOR WYZ063-WYZ064-WYZ066.
     WINTER WEATHER ADVISORY UNTIL 5 PM TODAY FOR WYZ059-WYZ060-
     WYZ061-WYZ062-WYZ065-WYZ067-WYZ068-WYZ069-WYZ070.
NE...WINTER WEATHER ADVISORY UNTIL 5 PM TODAY FOR NEZ001-NEZ002-
     NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...JLH
LONG TERM...JR
Hazardous weather outlook, Dec 14, 8:58 AM MST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
858 AM MST SUN DEC 14 2008

NEZ001>003-019>021-054-055-WYZ059>062-065-067>070-151600-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
LARAMIE VALLEY-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
858 AM MST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL LATE THIS AFTERNOON.
ALTHOUGH SNOW ACCUMULATION WILL BE LIGHT WITH ONLY ONE TO TWO
INCHES ADDITIONALLY EXPECTED...THE MAIN ISSUE WILL BE THE COLD
TEMPERATURES. STRONG NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL
CAUSE WIND CHILLS OF 20 TO 30 BELOW ZERO. LOCALIZED AREAS WILL
HAVE DANGEROUS WIND CHILLS READINGS OF 40 BELOW ZERO. THESE
EXTREME WIND CHILL TEMPERATURES MAY RESULT IN FROSTBITE TO ANY
EXPOSED SKIN WITHIN 10 MINUTES. BLOWING AND DRIFTING SNOW IS ALSO
LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOW WILL BE POSSIBLE EACH DAY MONDAY THROUGH SATURDAY.
TEMPERATURES WILL REMAIN BELOW AVERAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ063-064-066-151600-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-
858 AM MST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT UNTIL LATE THIS AFTERNOON.
SNOW WILL CONTINUE THROUGH THIS MORNING AND THEN SLOWLY TAPER OFF
IN THE AFTERNOON. ADDITIONAL ACCUMULATIONS WILL BE FROM 1 TO 3
INCHES. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE LOCALLY
REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW TODAY. WIND
CHILL TEMPERATURES WILL BE FROM 20 TO 30 BELOW ZERO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOW WILL BE POSSIBLE EACH DAY MONDAY THROUGH SATURDAY.
TEMPERATURES WILL REMAIN BELOW AVERAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Dec 14, 6:22 AM MST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
622 AM MST SUN DEC 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     SNOW             LARAMIE                 41.31N 105.58W
12/14/2008  E6.0 INCH        ALBANY             WY   LAW ENFORCEMENT

0245 AM     SNOW             DOUGLAS                 42.76N 105.39W
12/14/2008  E2.0 INCH        CONVERSE           WY   LAW ENFORCEMENT

0245 AM     SNOW             LUSK                    42.76N 104.45W
12/14/2008  E2.0 INCH        NIOBRARA           WY   LAW ENFORCEMENT

0330 AM     SNOW             CHADRON                 42.83N 103.00W
12/14/2008  E5.0 INCH        DAWES              NE   LAW ENFORCEMENT

0400 AM     SNOW             ALLIANCE                42.10N 102.87W
12/14/2008  E1.0 INCH        BOX BUTTE          NE   LAW ENFORCEMENT

&&

JLH
Local storm report, Dec 14, 7:20 AM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
720 AM MST SUN DEC 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     SNOW             CHUGWATER               41.76N 104.82W
12/14/2008  E1.0 INCH        PLATTE             WY   PUBLIC

            1/2 TO ONE INCH WITH 0.05 LIQUID

&&

GRIFFITH
Local storm report, Dec 14, 9:22 AM MST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
922 AM MST SUN DEC 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             SAGE CREEK BASIN        41.40N 107.26W
12/14/2008  M5.5 INCH        CARBON             WY   MESONET

0900 AM     SNOW             DIVIDE PEAK             41.30N 107.15W
12/14/2008  M8.7 INCH        CARBON             WY   MESONET

0900 AM     SNOW             SANDSTONE RANGER STATIO 41.11N 107.17W
12/14/2008  M8.3 INCH        CARBON             WY   MESONET

0900 AM     SNOW             OLD BATTLE              41.15N 106.97W
12/14/2008  M8.8 INCH        CARBON             WY   MESONET

0900 AM     SNOW             WEBBER SPRINGS          41.16N 106.93W
12/14/2008  M8.3 INCH        CARBON             WY   MESONET

0900 AM     SNOW             WHISKEY PARK            41.00N 106.91W
12/14/2008  M8.9 INCH        CARBON             WY   MESONET

0900 AM     SNOW             SOUTH BRUSH CREEK       41.33N 106.50W
12/14/2008  M8.2 INCH        CARBON             WY   MESONET

0900 AM     SNOW             NORTH FRENCH CREEK      41.33N 106.38W
12/14/2008  M6.8 INCH        CARBON             WY   MESONET

0900 AM     SNOW             SAND LAKE               41.46N 106.28W
12/14/2008  M5.8 INCH        CARBON             WY   MESONET

0900 AM     SNOW             BROOKLYN LAKE           41.36N 106.23W
12/14/2008  M4.7 INCH        ALBANY             WY   MESONET

0900 AM     SNOW             CROW CREEK              41.23N 105.38W
12/14/2008  M1.8 INCH        ALBANY             WY   MESONET

0900 AM     SNOW             WINDY PEAK              42.28N 105.58W
12/14/2008  M1.2 INCH        ALBANY             WY   MESONET

0900 AM     SNOW             LAPRELE CREEK           42.44N 105.86W
12/14/2008  M1.8 INCH        CONVERSE           WY   MESONET

0900 AM     SNOW             RENO HILL               42.57N 106.09W
12/14/2008  M2.0 INCH        NATRONA            WY   MESONET

0920 AM     SNOW             ENCAMPMENT              41.21N 106.79W
12/14/2008  M3.0 INCH        CARBON             WY   CO-OP OBSERVER

            SOME WIND...BUT NOT BAD.

&&

BCHAPMAN
Local storm report, Dec 14, 9:25 AM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
925 AM MST SUN DEC 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             DIVIDE PEAK             41.30N 107.15W
12/14/2008  M8.7 INCH        CARBON             WY   MESONET

0900 AM     SNOW             SANDSTONE RANGER STATIO 41.11N 107.17W
12/14/2008  M8.3 INCH        CARBON             WY   MESONET

0900 AM     SNOW             OLD BATTLE              41.15N 106.97W
12/14/2008  M8.8 INCH        CARBON             WY   MESONET

0900 AM     SNOW             WEBBER SPRINGS          41.16N 106.93W
12/14/2008  M8.3 INCH        CARBON             WY   MESONET

0900 AM     SNOW             WHISKEY PARK            41.00N 106.91W
12/14/2008  M8.9 INCH        CARBON             WY   MESONET

0900 AM     SNOW             SOUTH BRUSH CREEK       41.33N 106.50W
12/14/2008  M8.2 INCH        CARBON             WY   MESONET

0900 AM     SNOW             SAGE CREEK BASIN        41.40N 107.26W
12/14/2008  M5.5 INCH        CARBON             WY   MESONET

0900 AM     SNOW             SAND LAKE               41.46N 106.28W
12/14/2008  M5.8 INCH        CARBON             WY   MESONET

0900 AM     SNOW             BROOKLYN LAKE           41.36N 106.23W
12/14/2008  M4.7 INCH        ALBANY             WY   MESONET

0900 AM     SNOW             CROW CREEK              41.23N 105.38W
12/14/2008  M1.8 INCH        ALBANY             WY   MESONET

0900 AM     SNOW             WINDY PEAK              42.28N 105.58W
12/14/2008  M1.2 INCH        ALBANY             WY   MESONET

0900 AM     SNOW             LAPRELE CREEK           42.44N 105.86W
12/14/2008  M1.8 INCH        CONVERSE           WY   MESONET

0900 AM     SNOW             RENO HILL               42.57N 106.09W
12/14/2008  M2.0 INCH        NATRONA            WY   MESONET

0900 AM     SNOW             NORTH FRENCH CREEK      41.33N 106.38W
12/14/2008  M6.8 INCH        CARBON             WY   MESONET

0920 AM     SNOW             ENCAMPMENT              41.21N 106.79W
12/14/2008  M3.0 INCH        CARBON             WY   CO-OP OBSERVER

            SOME WIND...BUT NOT BAD.

&&

BCHAPMAN

Nearby

Wind Chill Warnings in Nebraska, 2008Wind Chill Warnings in Wyoming, 2008Every wind chill warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.